| Catalog Number |
VCP602H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 type of investigation: b21 - device evaluation pending this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information: h6, d9.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a laparoscopic cholecystectomy procedure on an unknown date and suture was used.During the procedure, it was reported by a sales rep that, during a laparoscopic cholecystectomy, the suture was broken during ligation.It was not a control release needle.Another product was used to complete the case.When we send the sample to you, we will let you know its return date and tracking number.There were no adverse consequences to the patient.Further details are not provided from the hp.No adverse patient consequences were reported.Additional information was requested.